# SDR CALA2013110692692

- Difficulty date: November 1, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 40,768 hours, 17,727 cycles
- Engine: Iae V2527A5
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: C13043BA04
- Part serial: 227
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP MAP NOT AVAILABLE ON ND.  REPLACED FMGC 1 IAW AMM 22-83-34, OPS CHECKED GOOD.  LAND TEST IAW AMM22-97-710 TEST PASSED.
